Transcendental infinite sums

Adhikari, S. D. ; Saradha, N. ; Shorey, T. N. ; Tijdeman, R. (2001) Transcendental infinite sums Indagationes Mathematicae, 12 (1). pp. 1-14. ISSN 0019-3577

Full text not available from this repository.

Official URL:

Related URL:


We show that it follows from results on linear forms in logarithms of algebraic numbers such as where χ is any non-principal Dirichlet character and (Fnn=0 the Fibonacci sequence, are transcendental.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:67731
Deposited On:31 Oct 2011 13:26
Last Modified:31 Oct 2011 13:26

Repository Staff Only: item control page